I have now been told I have CIS and low vit d.
Started on 1000ui a day but i dont think it is enough.
Since I started the vit d tablets I have had funny sort of bubbling sensations, all over not just in one place. Not all the time but now and again.
And also a sort of internal shaking feeling, you cannot see movement.
Very hard to put into words.
I also have another hospital appointment in Oct. No idea what for. I have not yet received an appointment for the next planned Mri.
Low Vitamin D is something common to most people with MS but it isn’t known whether low D can cause/ trigger MS or whether having MS causes a low D level. Certainly people with MS are recommended to take a supplement and the particularly high dose (~10x RDA?) could be because it is poorly absorbed once administered.
I’m on 3000 IU April > Oct and 6000 IU when the clocks go back and level is normal in recent blood tests. If yours is still low, review your dosage to a level similar to mine. Whilst it is possible to overdose on Vit D, that doesn’t start until around 20,000 IU apparently.
I have moved the dose to 2000iu
Can it be the low vit D causing the weird sensations? I dont think it can be because I am taking the tablets, not at the low dose I am on. But funny they only started when I started taking.